MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-33
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported that the lead would not deploy the tines and therefore it was slipping.A new lead was opened and used for the case.No patient symptoms were reported.No further complications were reported or anticipated.
 
Additional Manufacturer Narrative
Updated to contributed to serious injury.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a healthcare provider via a manufacturer representative.They were asked if the issue occurred out of the box and they responded out of the box.The lead wouldn't stabilize after implanted.They also reported that the cause of this was the tines were not stiff and would not hold.
 
Additional Manufacturer Narrative
The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.The returned device passed all testing in the laboratory and no anomalies were identified.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device received, analysis not yet complete.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8209609
Report Number2649622-2019-00049
Device Sequence Number265147
Product Code EZW
UDI-Device Identifier00643169887930
UDI-Public00643169887930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2022
Device Model Number3889-33
Device Catalogue Number3889-33
Device Lot NumberVA1QDLE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer01/17/2019
02/15/2019
03/13/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date01/18/2019
02/27/2019
03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR